# SDR SWAA991924

- Difficulty date: November 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N367SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26578
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31354
- Condition: Sagging
- Location: Fwd Entry
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SERVICE CHECK, FOUND FWD ENTRY DOOR EVACUATION SLIDE GIRT ASSY EXTENDING OUT OF LIMITS.  ADJUSTED SLIDE PER MM.
